# SDR DALA2021011900330

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 79,273 hours, 14,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR FELL OFF ON LANDING.  MAINTENANCE REATTACHED LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
